Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Continuous groups of circular transformations


Author: H. B. Newson
Journal: Bull. Amer. Math. Soc. 4 (1897), 107-121
DOI: https://doi.org/10.1090/S0002-9904-1897-00466-9
This work is cited by: Bull. Amer. Math. Soc., Volume 7, Number 6 (1901), 259--266
MathSciNet review: 1557564
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1897-00466-9